Journal article icon

Journal article

Discrete Morse theory and localization

Abstract:

Incidence relations among the cells of a regular CW complex produce a poset-enriched category of entrance paths whose classifying space is homotopy-equivalent to that complex. We show here that each acyclic partial matching (in the sense of discrete Morse theory) of the cells corresponds precisely to a homotopy-preserving localization of the associated entrance path category. Restricting attention further to the full localized subcategory spanned by critical cells, we obtain the discrete flow...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jpaa.2018.04.001

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Journal of Pure and Applied Algebra Journal website
Volume:
223
Issue:
2
Pages:
459-488
Publication date:
2018-04-28
Acceptance date:
2018-03-27
DOI:
ISSN:
0022-4049
Pubs id:
pubs:909570
URN:
uri:5b0fe786-bcd1-43e5-9baf-42c142171085
UUID:
uuid:5b0fe786-bcd1-43e5-9baf-42c142171085
Local pid:
pubs:909570

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP